# SDR SWAA2016080354485

- Difficulty date: July 22, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 500C, STRINGER 26L.    R & R THE ANGLE IAW SRM AND DWG.
